MAUDE Adverse Event Report: STRYKER GMBH UNKNOWN LOCKING SCREW; IMPLANT

STRYKER GMBH UNKNOWN LOCKING SCREW; IMPLANT
Model Number 40-15081S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
The end user has reported that: variax2 foot plate turns out be broken at screw-plate interface during material removal.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections of the primary device, d1, d2a, d2b, d4 catalog, lot & gtin number, h4, h6 method code.The reported event could be confirmed, only based on the x-rays received.The x-rays showed that one of the screws is broken at its lower part.Even though the x-rays were returned, a root-cause could not be established as the operative reports are needed to understand the surgeon's choice for a long screw at this position.Therefore, more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The end user has reported that: variax2 foot plate turns out be broken at screw-plate interface during material removal.Additional information: from the provided x-ray, we can actually see a broken screw.The plate looks intact, and the event is most likely related to this screw.

Brand Name
UNKNOWN LOCKING SCREW
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10285841
Report Number0008031020-2020-01918
Device Sequence Number10891431
Product Code HRS
UDI-Device Identifier04546540538727
UDI-Public04546540538727
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K063875
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number40-15081S
Device Catalogue Number40-15081S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2020
Supplement Date Received by Manufacturer09/10/2020
01/19/2021
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date10/06/2020
02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1